# SDR MWEA030451

- Difficulty date: November 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 1,802 hours, 1,065 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 4951922
- Part serial: 0249
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUXILIARY POWER UNIT DISAGREE ALERT ON START ATTEMPT AND LOW AIR PRESSURE INDICATED.  REMOVED AND REPLACED AUXILIARY POWER UNIT BLEED AIR VAVLE.
